| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2; -11.5 diopter implantable collamer lens had tore during loading.The lens was not implanted.This occurred on (b)(6) 2023.On (b)(6) 2023 a replacement lens was implanted and the problem was resolved.The cause of the event was reported as the device and unknown.